RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1967, Volume 16, Pages 3–24 (Mi mmo178)  

This article is cited in 2 scientific papers (total in 3 papers)

Positive boundary value problems for certain first order systems

M. S. Agranovič


Full text: PDF file (3662 kB)

Bibliographic databases:
UDC: 517.9
MSC: 35.55
Received: 16.12.1965

Citation: M. S. Agranovič, “Positive boundary value problems for certain first order systems”, Tr. Mosk. Mat. Obs., 16, MSU, M., 1967, 3–24

Citation in format AMSBIB
\Bibitem{Agr67}
\by M.~S.~Agranovi{\v{c}}
\paper Positive boundary value problems for certain first order systems
\serial Tr. Mosk. Mat. Obs.
\yr 1967
\vol 16
\pages 3--24
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=226201}
\zmath{https://zbmath.org/?q=an:0162.40801}


Linking options:
  • http://mi.mathnet.ru/eng/mmo178
  • http://mi.mathnet.ru/eng/mmo/v16/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, “Boundary value problrms for systems of first order pseudodifferential operators”, Russian Math. Surveys, 24:1 (1969), 59–126  mathnet  crossref  mathscinet  zmath
    2. B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Russian Math. Surveys, 56:4 (2001), 777–784  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Kuzikov S.S., “Granichnoe upravlenie i nablyudenie dlya simmetricheskoi sistemy”, Izvestiya altaiskogo gosudarstvennogo universiteta, 2012, 64–68  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:72
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020